BibTeX record journals/tcs/HospodarJM19

download as .bib file

@article{DBLP:journals/tcs/HospodarJM19,
  author    = {Michal Hospod{\'{a}}r and
               Galina Jir{\'{a}}skov{\'{a}} and
               Peter Mlyn{\'{a}}rcik},
  title     = {Nondeterministic complexity in subclasses of convex languages},
  journal   = {Theor. Comput. Sci.},
  volume    = {787},
  pages     = {89--110},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2018.12.027},
  doi       = {10.1016/j.tcs.2018.12.027},
  timestamp = {Tue, 20 Aug 2019 08:29:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/HospodarJM19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics